# SDR DALA2022070704747

- Difficulty date: July 3, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 AFT CARGO STRINGER FOUND CORROSION AT STA 1263.S-34L. CORRECITVE ACTION: THE DAMAGED STRINGER BETWEEN STA1241 AND STA1263. S-34L REPAIR APPLIED AS PER PRI 599990-14. (2304179)
